# SDR USAA020405

- Difficulty date: October 10, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Part time: 48,477 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM WITH CHAFFING 1 INCH AREA, TOP FLOOR BEAM, STATION 520 OUTBOARD LEFT OUTBOARD SEAT TRACK.  BLENDED AND INSALLED STRAP PER SRM 53-00-51.  (M)
